Open Access
Translator Disclaimer
2014 Existence of Solutions for a Baby-Skyrme Model
Hongan Hu, Kunlin Hu
J. Appl. Math. 2014(SI06): 1-4 (2014). DOI: 10.1155/2014/530682

Abstract

The existence of the energy-minimizing solutions for a baby-Skyrme model on the sphere is proved using variational method. Some properties of the solutions are also established.

Citation

Download Citation

Hongan Hu. Kunlin Hu. "Existence of Solutions for a Baby-Skyrme Model." J. Appl. Math. 2014 (SI06) 1 - 4, 2014. https://doi.org/10.1155/2014/530682

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131671
MathSciNet: MR3240623
Digital Object Identifier: 10.1155/2014/530682

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.2014 • No. SI06 • 2014
Back to Top